# SDR AALA200800517

- Difficulty date: March 5, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N289AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49301
- Aircraft time: 67,574 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY LIGHT AT SEAT 12D HAS MISSING LAMPS.  REPLACED LAMPS FOR EMERGENCY LIGHT AT SEAT 12D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
